RUS
ENG
Full version
JOURNALS
// Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
// Archive
Izv. Vyssh. Uchebn. Zaved. Mat.,
2006
Number 5,
Pages
27–37
(Mi ivm1213)
This article is cited in
1
paper
On the asymptotic properties of some systems with two delays
B. G. Grebenshchikov
Ural State University
UDC:
517.929
Received:
27.05.2004
Fulltext:
PDF file (180 kB)
References
Cited by
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006,
50
:5,
24–33
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025